# SDR CALA2014012000090

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 40,657 hours, 11,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34306
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF AFT CARGO DOOR BS 1581 BETWEEN STRINGER 20 - STRINGER 21 RT.  REPAIRED DENT IN FUSELAGE SKIN AFT OF AFT CARGO DOOR BS 1581 BETWEEN STRINGER 20R - STRINGER 21R IAW B757-300 SRM 53-00-01 REPAIR 2 FIG 201.
